Jump to content

Photo

After Accutane- Overheating Problem- Please Help.

heat scar accutane. sweating acne

1 reply to this topic

#1 AcneKillsBrainCells

AcneKillsBrainCells

    New Member

  • New Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 22-August 13

Posted 22 August 2013 - 02:40 PM

Hi everyone, back in november 21, 2012 i got off accutane. Since then i have never had one day go by without me sweating and feeling SUPER HOT, if theres one thign i hate more than anythign its sweating, it ruins my clothes, makes it uncomfortable to drive and random burst of hotness through out my whole body. What can i do about this over heating its driving me insane, i cant stop sweating :(.



#2 Dubya_B

Dubya_B

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 208
    Likes: 157
About Me
  • Gender:Male
  • Location:Pittsburgh, PA USA
  • Joined: 07-June 11

Posted 22 August 2013 - 04:20 PM

I think some people call this "flushing".

Similar situation with me.

I often feel as if I'm overheating since taking Accutane, but I sweat much less than I did before taking the drug and don't turn red when it happens.

It's uncomfortable if nothing else.

 

There doesn't seem to be much that can be done about it except to report the side effect and try to stay cool.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users